# SDR CA970620010

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Tube
- Part number: 130936P4MC
- Condition: Cracked
- Location: Lt Wheel Well
- Component: Beech, 909700181
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB THROUGH 5,000 FEET THE LEFT HAND "BLEED AIR DETECT" WARNING LIGHT ILLUMINATED ON THE GLARE SHIELD. LEFT HAND ENGINE SHUTDOWN AS PER PROCEDURES. AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND A CRACKED BLEED AIR LEAK DETECT TUBE IN THE LEFT HAND WHEEL WELL. THE CAUSE WAS ATTRIBUTED TO THE AGE AND LOCATION OF THE TUBE. TUBE WAS REPAIR AS PER BEECH INSTRUCTIONS.
